# SDR REXA2016112002313

- Difficulty date: November 20, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 LOWER FRAME SECTOR IS CORRODED BETWEEN STRINGERS 26L - 26R.  INSTALLED A NEW LOWER FRAME SEGMENT IAW SRM 51-42-06-001-001-A01,              
51-42-21-001-001-A01, 51-25-06-001-001-A01 & 51-25-16-001-001-A01.
"
